# SDR ASAA2018020623441

- Difficulty date: February 6, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N523AS
- Make and model: Boeing 737890
- Aircraft serial: 35194
- Aircraft time: 32,357 hours, 11,100 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOPERATIVE AT THE OVERWING EXTERIOR FWD RT.  ACFT GROUNDED.  REPLACED THE LAMPS,  OPS CHECKED NORMAL IAW AMM 33-51-04-960-801.
